Publication

Positive and maximal positive solutions of singular mixed boundary value problem

Agarwal, Ravi
O’Regan, Donal
Staněk, Svatoslav
Citation
Agarwal, Ravi; O’Regan, Donal; Staněk, Svatoslav (2009). Positive and maximal positive solutions of singular mixed boundary value problem. Open Mathematics 7 (4), 694-716
Abstract
The paper is concerned with existence results for positive solutions and maximal positive solutions of singular mixed boundary value problems. Nonlinearities h(t;x;y) in differential equations admit a time singularity at t=0 and/or at t=T and a strong singularity at x=0.
Funder
Publisher
Walter de Gruyter GmbH
Publisher DOI
10.2478/s11533-009-0049-9
Rights
Attribution-NonCommercial-NoDerivs 3.0 Ireland